Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2010, Volume 50, Number 8, Pages 1520–1531 (Mi zvmmf4928)  

This article is cited in 5 scientific papers (total in 5 papers)

Symmetric Boolean polynomials

V. K. Leont'ev

Dorodnitsyn Computing Center, Russian Academy of Sciences, ul. Vavilova 40, Moscow, 119333 Russia

Abstract: Symmetric Boolean polynomials are a natural and long-term object of studies in many branches of discrete mathematics. New facts concerning symmetric Boolean polynomials are presented, and applications in cryptography and for determining the number of zeros of symmetric polynomials are proposed.

Key words: Zhegalkin polynomials, symmetrical group, roots of symmetric polynomials.

Full text: PDF file (260 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2010, 50:8, 1447–1458

Bibliographic databases:

UDC: 519.714.83
Received: 16.02.2010

Citation: V. K. Leont'ev, “Symmetric Boolean polynomials”, Zh. Vychisl. Mat. Mat. Fiz., 50:8 (2010), 1520–1531; Comput. Math. Math. Phys., 50:8 (2010), 1447–1458

Citation in format AMSBIB
\Bibitem{Leo10}
\by V.~K.~Leont'ev
\paper Symmetric Boolean polynomials
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2010
\vol 50
\issue 8
\pages 1520--1531
\mathnet{http://mi.mathnet.ru/zvmmf4928}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2761750}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010CMMPh..50.1447L}
\transl
\jour Comput. Math. Math. Phys.
\yr 2010
\vol 50
\issue 8
\pages 1447--1458
\crossref{https://doi.org/10.1134/S0965542510080142}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000281039700014}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77955839657}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4928
  • http://mi.mathnet.ru/eng/zvmmf/v50/i8/p1520

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Leont'ev, G. P. Tonoyan, “On systems of Boolean equations”, Comput. Math. Math. Phys., 53:5 (2013), 632–639  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. Kim D.S., Kim T., “A Note on Boole Polynomials”, Integral Transform. Spec. Funct., 25:8 (2014), 627–633  crossref  mathscinet  zmath  isi  scopus
    3. Kim D.S., Kim T., “Some Identities of Boole and Euler Polynomials”, ARS Comb., 118 (2015), 349–356  mathscinet  zmath  isi
    4. V. K. Leont'ev, E. N. Gordeev, “On the number of roots of Boolean polynomials”, Comput. Math. Math. Phys., 58:7 (2018), 1188–1197  mathnet  crossref  crossref  isi  elib
    5. V. K. Leontiev, E. N. Gordeev, “On the annihilators of Boolean polynomials”, J. Appl. Industr. Math., 14:1 (2020), 162–175  mathnet  crossref  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:299
    Full text:91
    References:26
    First page:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022